# SDR 96FDEA01107

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE7040792
- Condition: Failed
- Location: Nr 3 Hyd Sys
- Stage of operation: CR
- Nature of condition: F, K
- Precautionary procedure: E

## Discrepancy

EN ROUTE AT 12.40Z NR 3 HYD SYS LOSS/FAILURE OCCURED ALL FLUID LOST.  ALL ABNORMAL CHECKLIST AND PROCEDURES COMPLETED. REPLACED PRESS LINE THAT GOES FROM THE ENG DRIVEN PUMP TO THE FILTER MODULE.  THIS WAS DONE ON EA 1-2910-23270.  FINAL FIX WAS DONE IN EWR 6-13-96 WHERE THE HOSE WAS REPLACED.
